# SDR 2023FA0000504

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: General aviation
- Aircraft: N68NM
- Make and model: Agusta A109S
- Aircraft serial: 22086
- Aircraft time: 2,918 hours, 8,772 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Tube
- Part number: 1090210025A1
- Part serial: ILS8547G
- Condition: Cracked
- Location: Zone 300
- Part time: 2,918 hours, 8,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE ELEVATOR TORQUE TUBE WAS FOUND CRACKED APPROXIMATELY 90% THROUGH. HAD IT CRACKED COMPLETELY THE ELEVATOR COULD HAVE DEPARTED THE LEFT SIDE OF THE TAIL AND POSSIBLY HIT THE TAIL ROTOR.
